That's a good question. I'm not sure what is the answer. I'll do some poking around and get back to you if I bump into an good answer. You should email the people at Medifast as they probably could give you help..
Christine! You are doing AWESOME!!!!.
From what I am hearing, Hypoglycemia is pretty common post-op..
You'll have to get with a doctor or do some googling on it to find out what to do about it (I haven't had it yet, I'm behind you by 6 months).
The only other thing I have been hearing is that "protein foods stabilize the sugar better then carbs , but you have to give them more time to work....
ChristineI know what you mean. I am also 18 months out and feeling the same thing you are. I have watched two of my cousins who had this.
Actually gain back about half of the weight they lost and I am determined to not let that be me. I also have a neighbor who had the.
And is now back up to 326 lbs..
I have been watching what I use for snacks. I generally do the protein shake in the evening if I get hungry or feel light headed or dizzy. You are doing all the right things. Maybe make an appointment with your dietician. That is what my surgeon recommended at my last appointment. I have not lost any more weight in the last six months so I also have been looking at what I am eating and when I am eating it!!! That is also a keywhen you eat.
Also keep a Medifast food journal for a week or two and record you moods when you feel like eating. That may indicate a pattern that you can stop or change..
Just a few suggestions that have helped me. We can do this together..
I havent done a protein shake in months I think I will try them again for my in between meals,i mostly have been having a wasa cracker with a slice of cheese though I do try to watch the carbs they can be a problem, thanks for the input you made me rethink the protein shakes, I dont want to get over the 150 mark so I will try my best, once again thanks to all, keep the ideas coming..
You look fantastic in your pic! I still have two weeks until my.
, but I just wanted to add.... I have always exercised as a way to.
(was never very successful) my surgeon said sometimes.
Too much is counter productive, because it can really increase your appetite..
Maybe you have tipped the balance with.
Which is making you hungry.
I think it is great you are already looking for answers, you awareness and committment will keep you from backtracking.
All the best.
Might also try the 5 day pouch Medifast diet referred to here by many, to sort of refocus and get things back on track. The nice side affect is the chunk of lbs. that usually come off int hat 5 days..